# SDR DHL2004805010

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3051182030
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

NR 1 ENGINE LOOSES APROX. 1.5 QT/HR OF OIL.  OIL PRESSURE STABLE AT 50 PSI OIL LOSS STOPPED AT 2 QT.  PERFORMED T/S IAW M/M 71-00-00 FAULT 60 FOUND EVIDENCE OF OIL LEAKAGE ON LWR PORTION OF T/R AND DRAIN MAST.  FOUND CARBON SEAL AT STARTER PAD DETERIORATED, REMOVED AND REPLACED CARBON SEAL P/N 305-118-203-0 IAW MM 72-60-0 RA.
